# SDR SWIA202303280002

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 38,483 hours, 29,555 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT WARNING IN FLIGHT. RAN QRH, WARNING DID NOT CLEAR LANDED AT NEAREST SUITABLE. (FLIGHT 3607 FILED CLOSED) NO RECENT HISTORY NOTED BY MX. INTERROGATED MDC NO CURRENT FAULTS LISTED. FAULT HISTORY SHOWED  #4 MLG BRAKE THERMOCOUPLE POSSIBLE CAUSE REF FIM 32-46-01 REMOVED AND REPLACED #4 MLG BRAKE THERMOCOUPLE PER AMM 32-46-01  PREFORMED SELF TEST OF #4 MLG THERMOCOUPLE PER AMM 32-46-01. OPS CHECK IS GOOD AT THIS TIME. AIRCRAFT OK TO RETURN TO SERVICE.
